Követés
Bashir Ahmad
Bashir Ahmad
Professor, Department of Mathematics, King Abdulaziz University, Saudi Arabia
E-mail megerősítve itt: kau.edu.sa
Cím
Hivatkozott rá
Hivatkozott rá
Év
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
6282009
Equivalent projectors for virtual element methods
B Ahmad, A Alsaedi, F Brezzi, LD Marini, A Russo
Computers & Mathematics with Applications 66 (3), 376-391, 2013
4572013
Nonlocal boundary value problems for impulsive fractional -difference equations
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon, F Alzahrani
Advances in Difference Equations 2016, 1-16, 2016
383*2016
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
3072009
Hadamard-type fractional differential equations, inclusions and inequalities
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon
Springer International Publishing, 2017
3002017
A study of nonlinear Langevin equation involving two fractional orders in different intervals
B Ahmad, JJ Nieto, A Alsaedi, M El-Shahed
Nonlinear Analysis: Real World Applications 13 (2), 599-606, 2012
2532012
Energy consumption for water use cycles in different countries: A review
M Wakeel, B Chen, T Hayat, A Alsaedi, B Ahmad
Applied Energy 178, 868-885, 2016
2512016
Modeling snowmelt-runoff under climate scenarios in the Hunza River basin, Karakoram Range, Northern Pakistan
AA Tahir, P Chevallier, Y Arnaud, L Neppel, B Ahmad
Journal of hydrology 409 (1-2), 104-117, 2011
2442011
Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations
B Ahmad, S Sivasundaram
Nonlinear Analysis: Hybrid Systems 3 (3), 251-258, 2009
2352009
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
2252010
On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order
B Ahmad, S Sivasundaram
Applied Mathematics and Computation 217 (2), 480-487, 2010
2182010
Climate change in Pakistan
G Rasul, B Ahmad
Pakistan Meteorological Department, 2012
2122012
Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions
B Ahmad, JJ Nieto
Boundary Value Problems 2011 (1), 1-9, 2011
2072011
Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations
B Ahmad, JJ Nieto
Abstract and Applied Analysis 2009, 2009
2022009
Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order
G Wang, B Ahmad, L Zhang
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 792-804, 2011
1952011
Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions
B Ahmad, A Alsaedi, BS Alghamdi
Nonlinear Analysis: Real World Applications 9 (4), 1727-1740, 2008
1922008
Snow cover dynamics and hydrological regime of the Hunza River basin, Karakoram Range, Northern Pakistan
AA Tahir, P Chevallier, Y Arnaud, B Ahmad
Hydrology and Earth System Sciences 15 (7), 2275-2290, 2011
1882011
Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions
PW Eloe, B Ahmad
Applied Mathematics Letters 18 (5), 521-527, 2005
1792005
Importance of snow and glacier meltwater for agriculture on the Indo-Gangetic Plain
H Biemans, C Siderius, AF Lutz, S Nepal, B Ahmad, T Hassan, ...
Nature Sustainability 2 (7), 594-601, 2019
1782019
Nonlinear fractional integro-differential equations on unbounded domains in a Banach space
L Zhang, B Ahmad, G Wang, RP Agarwal
Journal of Computational and Applied Mathematics 249, 51-56, 2013
1762013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20